# SDR AWXA200301406

- Difficulty date: November 4, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,974 hours, 35,176 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IND - ABORTED TAKEOFF - FLT 0182 - PREPARING FOR TAKEOFF AT IND EN ROUTE FOR PHX, AS THROTTLES WERE ADVANCED THE TAKEOFF WARNING CONFIGURATION HORN SOUNDED.  REJECTED TAKEOFF AT APPROXIMATELY 20 KTS.  TAXIED ON RUNWAY AND RESET FLIGHT CONTROLS, SUBSEQUENT TAKEOFF WAS NORMAL.
